# SDR DALA2016050903896

- Difficulty date: May 5, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 40,192 hours, 28,281 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT ATTACH FITTING, FORWARD LUG, HAS PITTING ON AFT FACE OF BUSHING.  REPLACED SPACER IAW DWG 5935812.
